MathSciNet Relay Station
MathSciNet bibliographic data
MR1194712 57M25 (57N10)
Przytycki, Józef H. Skein modules of $3$-manifolds. Bull. Polish Acad. Sci. Math. 39 (1991), no. 1-2, 91–100.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement